# SDR DALA1023646311

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 50,984 hours, 6,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE EMERGENCY ESCAPE PATH LIGHTS FROM LAV DR1L2 TO DOOR 2L INOPERATIVE.  MX REPAIRED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
